# SDR GTIA2023051137179

- Difficulty date: May 8, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 30,512 hours, 13,834 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Depleted
- Location: Lav F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV  "F" FIREBOTTLE READS  0 PSI. ( LAVATORY WASTE BIN FIRE EXTINGUISHER SYSTEM SMOKE DETECTION SYSTEM OPERATES NORMALLY A320/A321 )-R/R LAV F FIRE BOTTLE IAW AMM 26-25-41. PLACARD REMOVED MOC NOTIFIED. THIS CLEARS DMI 3117480-2. DMI LOG UPDATED.
